RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kühne, Robert

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:37
Abstract pages:362
Full texts:142
References:18

http://www.mathnet.ru/eng/person45782
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/663857

Publications in Math-Net.Ru
2003
1. R. Kühne, L. Rüschendorf, “Approximate optimal stopping of dependent sequences”, Teor. Veroyatnost. i Primenen., 48:3 (2003),  557–575  mathnet  mathscinet; Theory Probab. Appl., 48:3 (2004), 465–480  isi
2000
2. R. Kühne, L. Rüschendorf, “On a best choice problem for discounted sequences”, Teor. Veroyatnost. i Primenen., 45:4 (2000),  789–792  mathnet  mathscinet  zmath; Theory Probab. Appl., 45:4 (2001), 673–677  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021